MathSciNet Relay Station
MathSciNet bibliographic data
MR2273449 34B10 (34B15 47H11 47N20)
Xu, Xian; O'Regan, Donal; Sun, Jingxian Multiplicity results for three-point boundary value problems with a non-well-ordered upper and lower solution condition. Math. Comput. Modelling 45 (2007), no. 1-2, 189–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement